# SDR SWIA2020072951578

- Difficulty date: July 7, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N139SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000468
- Aircraft time: 14,951 hours, 8,120 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FUSELAGE FAIRING AFT LOWER ATTACHMENT FLANGE HAS MINOR CORROSION.  REMOVED FORWARD FUSELAGE FAIRING ATTACHMENT FLANGE. LOCATED AND DRILLED A NEW FAIRING ATTACHMENT FLANGE. TREATED AND PRIMED,  INSTALLED,  RESTORED SURFACE PROTECTION IAW SRM.
